# SDR DALA2019052903301

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION RAIL DUMMY Y503.2 FR12 TO FR16 FWD GALLEY AREA (1 EA). REPLACED RAIL DUMMY Y503.2 FR 12 TO FR 16 AND FASTENERS AT FWD GALLEY AREA AS PER SRM 51-72-11 AND DWG #D53112825. MEASURE OF WL: REWORK AREA ARE: L=1.829", W=1.664", D=0.061".
